Guus Regts
Guus Regts
Associate Professor at University of Amsterdam
Email verificata su - Home page
Citata da
Citata da
Deterministic polynomial-time approximation algorithms for partition functions and graph polynomials
V Patel, G Regts
SIAM Journal on Computing 46 (6), 1893-1919, 2017
On a conjecture of Sokal concerning roots of the independence polynomial
H Peters, G Regts
Michigan Mathematical Journal 68 (1), 33-55, 2019
Algorithmic pirogov–sinai theory
T Helmuth, W Perkins, G Regts
Probability Theory and Related Fields 176 (3), 851-895, 2020
Characterizing partition functions of the vertex model
J Draisma, DC Gijswijt, L Lovász, G Regts, A Schrijver
Journal of Algebra 350 (1), 197-206, 2012
Location of zeros for the partition function of the Ising model on bounded degree graphs
H Peters, G Regts
Journal of the London Mathematical Society 101 (2), 765-785, 2020
Weighted counting of solutions to sparse systems of equations
A Barvinok, G Regts
Combinatorics, Probability and Computing 28 (5), 696-719, 2019
Zero-free regions of partition functions with applications to algorithms and graph limits
G Regts
Combinatorica 38 (4), 987-1015, 2018
Computing the number of induced copies of a fixed graph in a bounded degree graph
V Patel, G Regts
Algorithmica 81 (5), 1844-1858, 2019
A Tutte polynomial for maps
A Goodall, T Krajewski, G Regts, L Vena
Combinatorics, Probability and Computing 27 (6), 913-945, 2018
Graph Parameters and Invariants of the Orthogonal Group
G Regts
PhD thesis, University of Amsterdam, 2013
Compact orbit spaces in Hilbert spaces and limits of edge-colouring models
G Regts, A Schrijver
European Journal of Combinatorics 52, 389-395, 2016
Polyhedra with the integer Carathéodory property
D Gijswijt, G Regts
Journal of Combinatorial Theory, Series B 102 (1), 62-70, 2012
On zero-free regions for the anti-ferromagnetic Potts model on bounded-degree graphs
F Bencs, E Davies, V Patel, G Regts
Annales de l’Institut Henri Poincaré D 8 (3), 459-489, 2021
A Tutte polynomial for maps II: the non-orientable case
A Goodall, B Litjens, G Regts, L Vena
European Journal of Combinatorics 86, 103095, 2020
A precise threshold for quasi-Ramsey numbers
RJ Kang, J Pach, V Patel, G Regts
SIAM Journal on Discrete Mathematics 29 (3), 1670-1682, 2015
Lee–Yang zeros and the complexity of the ferromagnetic Ising model on bounded-degree graphs
P Buys, A Galanis, V Patel, G Regts
Forum of Mathematics, Sigma 10, 2022
Tensor invariants for certain subgroups of the orthogonal group
J Draisma, G Regts
Journal of Algebraic Combinatorics 38 (2), 393-405, 2013
Some applications of Wagner's weighted subgraph counting polynomial
F Bencs, P Csikvári, G Regts
arXiv preprint arXiv:2012.00806, 2020
The rank of edge connection matrices and the dimension of algebras of invariant tensors
G Regts
European Journal of Combinatorics 33 (6), 1167-1173, 2012
Sampling from the low temperature Potts model through a Markov chain on flows
J Huijben, V Patel, G Regts
Random Structures & Algorithms, 2021
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20